# SDR DALA2018032601906

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 42,891 hours, 35,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND BOTH AFT OVERWING EXIT HATCH LOWER EXIT SIGNS INOPERATIVE. MAINTENANCE FOUND BATTERY PACK TO BE BAD.  REPLACED THE BATTERY PACK ASSEMBLY B5-119. THE EMERGENCY LIGHTS TEST NORMAL IAW AMM 33-51.
